# SDR CA970421011

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2460 · DC Power Distribution System
- Part: Current Limiters
- Part number: ANL275
- Condition: Blown
- Location: Main And 2ndary
- Stage of operation: IN
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) LOST MAIN AND SECONDARY DC BUSSES ON STARTUP. FOUND CURRENT LIMITERS BLOWN.
